Testing in October 2026? You're studying the question patterns the current NCSBN test plan is built around.
All test banks

Most recent original question bank · Latest 2026 edition

Cardiovascular Perfusion & Hematology

Explore Cardiovascular Perfusion & Hematology, a completed original study PDF with its own purchase and secure delivery.

$19

Your PDF is ready. Continue to payment, then receive secure download access and delivery by email.

Write the exact name in full of the material you're looking for.

Free preview · Original latest version

Sample questions from Cardiovascular Perfusion & Hematology

This material has 90 questions with answers and rationales. Here are the first 5.

  1. 1.A 68-year-old client arrives in the emergency department with crushing chest pressure, diaphoresis, and nausea. Blood pressure is 86/54 mm Hg, heart rate is 118/min, and oxygen saturation is 94% on room air. The ECG shows ST-segment elevation in leads II, III, and aVF. Which action should the nurse take first?

    • A.Establish intravenous access and notify the cardiac catheterization team
    • B.Administer sublingual nitroglycerin for chest pain
    • C.Obtain a complete set of admission history questions
    • D.Encourage the client to cough and take deep breaths

    Rationale: Inferior ST elevation with hypotension may indicate right ventricular involvement, and urgent reperfusion is the priority. Nitroglycerin can further reduce preload and worsen hypotension. Admission history and breathing exercises do not address the immediate threat. The exam takeaway is to recognize unstable acute coronary syndrome and avoid preload-reducing medication when blood pressure is low.

  2. 2.A 74-year-old client is admitted to a telemetry unit with heart failure. The client has increasing dyspnea, crackles, and an oxygen saturation of 86% on room air. Blood pressure is 168/92 mm Hg and respiratory rate is 30/min. Which action should the nurse take first?

    • A.Place the client in high-Fowler position and apply oxygen as prescribed
    • B.Obtain the client's daily weight
    • C.Teach the client to limit sodium intake
    • D.Administer the scheduled oral beta blocker

    Rationale: Hypoxemia and respiratory distress require immediate positioning and oxygen support while the nurse continues assessment and escalates care. Daily weights and sodium teaching are important but not urgent. A scheduled oral beta blocker does not correct acute hypoxemia and may be inappropriate during decompensation. The exam takeaway is to address airway and breathing before routine heart failure care.

  3. 3.A 59-year-old client in the emergency department reports sudden severe chest pain radiating to the back. Blood pressure is 188/104 mm Hg in the right arm and 152/88 mm Hg in the left arm; the client is pale and diaphoretic. Which action should the nurse take?

    • A.Notify the provider immediately and prepare for evaluation of aortic dissection
    • B.Administer aspirin and encourage the client to walk to reduce anxiety
    • C.Apply a warm compress to the chest and reassess in 30 minutes
    • D.Obtain a routine lipid panel before reporting the findings

    Rationale: Abrupt tearing pain radiating to the back with unequal arm pressures is concerning for aortic dissection, a life-threatening emergency. Aspirin and ambulation are not appropriate before this possibility is evaluated and could increase risk. A warm compress and delayed reassessment would dangerously postpone care. The exam takeaway is to rapidly report findings suggestive of an acute vascular catastrophe.

  4. 4.A 72-year-old client with atrial fibrillation takes warfarin and is seen in the anticoagulation clinic. The INR is 5.8, and the client denies bleeding. Which action should the nurse anticipate?

    • A.Hold warfarin and notify the prescribing clinician for dosing instructions
    • B.Administer the next warfarin dose with food
    • C.Tell the client to take an extra dose of vitamin K from home
    • D.Reassure the client that this INR is therapeutic for atrial fibrillation

    Answer and rationale are in the full material.

  5. 5.A 66-year-old client with a history of heart failure is taking digoxin and furosemide. The client reports nausea and blurred yellow vision; the apical pulse is 52/min and potassium is 2.9 mEq/L. Which action should the nurse take?

    • A.Hold digoxin and notify the provider
    • B.Give digoxin with a snack to reduce nausea
    • C.Administer the scheduled furosemide and recheck potassium tomorrow
    • D.Encourage the client to take an over-the-counter antacid

    Answer and rationale are in the full material.

+85 more questions with answers and rationales

Create a free account to save this material and start studying. Pro members get full access to every test bank.

Sign up free

Look inside

Free · 60 seconds

Create a free account

Save this guide, track progress and find your purchases in your dashboard.

or email

Already have an account? Sign in

Released October 20, 2026 · Independent original practice and study material.